# SDR DXTA2009042003608

- Difficulty date: April 18, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N364QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800062
- Aircraft time: 2,822 hours, 1,908 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: S, J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR HANDLE WOULD NOT RAISE AFTER T/O. ALL GEAR REMAINED DOWN AND LOCKED, (3 GREEN, NO RED). WOW MISCOMPARE AMBER CAS MGS POSTED, THEN EXTINGUISHED PRIOR TO LANDING. LANDING AND TAXI NORMAL.  JACKED AIRCRAFT AS PER MM 07-10-00.  FOUND NOSE STRUT DID NOT EXTEND FULLY. CHECKED ALL STRUT PRESSURES AND WIPED ALL STRUT OLEO'S WITH CLEANING FLUID.  FOUND NOSE STRUT LOWER CHAMBER PRESSURE LOW.  SERVICED THE NOSE STRUT IAW THE CE MM 32-20-00.  PERFORMED SERVERAL RETRACTION AND EXTENSION CHECKS IAW THE MM 32-00-00.  RETRACTION CHECK SATISFACTORY.
